New function spaces of BMO type, the john-nirenberg inequality, interpolation, and applications

Xuan Thinh Duong, Lixin Yan

    Research output: Contribution to journalArticlepeer-review

    139 Citations (Scopus)

    Abstract

    In this paper, we introduce and develop some new function spaces of BMO (bounded mean oscillation) type on spaces of homogeneous type or measurable subsets of spaces of homogeneous type. The new function spaces are defined by variants of maximal functions associated with generalized approximations to the identity, and they generalize the classical BMO space. We show that the John-Nirenberg inequality holds on these spaces and they interpolate with L p spaces by the complex interpolation method. We then give applications on L pboundedness of singular integrals whose kernels do not satisfy the Hörmander condition.

    Original languageEnglish
    Pages (from-to)1375-1420
    Number of pages46
    JournalCommunications on Pure and Applied Mathematics
    Volume58
    Issue number10
    DOIs
    Publication statusPublished - Oct 2005

    Fingerprint Dive into the research topics of 'New function spaces of BMO type, the john-nirenberg inequality, interpolation, and applications'. Together they form a unique fingerprint.

    Cite this